Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 2, NWS Portland, OR
NWS Portland, OR issued this small craft advisory at Jan 2, 2021, 8:49 PM PST. It took effect at Jan 2, 2021, 9:00 PM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2021, 8:49 PM PST (04:49 UTC)
- In effect from
- Jan 2, 2021, 9:00 PM PST
- Expired
- Jan 3, 2021, 8:00 PM PST
- In force
- 23 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
162
WHUS76 KPQR 030449
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
849 PM PST Sat Jan 2 2021
PZZ250-270-031800-
/O.CAN.KPQR.SR.W.0001.000000T0000Z-210103T0900Z/
/O.NEW.KPQR.SC.Y.0002.210103T0500Z-210104T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
849 PM PST Sat Jan 2 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST SUNDAY...
* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas
18 to 23 feet at 18 seconds expected. May see isolated gusts up
to 40 kt at times.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Waters from Cape Shoalwater WA to Cascade
Head OR from 10 to 60 NM.
* WHEN...Until 10 PM PST Sunday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ255-275-030900-
/O.CON.KPQR.SR.W.0001.000000T0000Z-210103T0900Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
849 PM PST Sat Jan 2 2021
...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY...
* WHAT...Southwest winds 30 to 40 kt with gusts up to 50 kt and
seas 21 to 26 feet at 16 seconds.
* WHERE...Waters from Cascade Head to Florence OR from 10 to 60
NM and Coastal waters from Cascade Head to Florence OR out 10
NM. Highest wind speeds expected south of Depot Bay.
* WHEN...Until 1 AM PST Sunday.
* IMPACTS...Very strong winds will cause hazardous seas which
could capsize or damage vessels and reduce visibility.
* ADDITIONAL DETAILS...Winds will quickly subside behind the
passing cold front.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-031800-
/O.CON.KPQR.SC.Y.0210.000000T0000Z-210104T0800Z/
Columbia River Bar-
849 PM PST Sat Jan 2 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...Seas 20 to 22 ft this evening, peaking at
23 to 25 ft between 7 and 10 pm tonight. Seas subsiding
back to 18 to 20 ft around midnight, and then holding near
18 ft overnight into Sun morning, and near 17 to 18 ft ft
on Sun.
- FIRST EBB...Around 730 am Sunday. Seas near 21 ft with
breakers.
- SECOND EBB...Around 745 pm Sunday. Seas near 20 ft with
breakers.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until midnight PST Sunday night.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland3 follow-up statements
708 WHUS76 KPQR 030919 MWWPQR URGENT - MARINE WEATHER MESSAGE National Weather Service Portland OR 119 AM PST Sun Jan 3 2021 PZZ255-275-032230- /O.EXP.KPQR.SR.W.0001.000000T0000Z-210103T0900Z/ /O.EXB.KPQR.SC.Y.0002.000000T0000Z-210104T0200Z/ /O.NEW.KPQR.GL.W.0002.210104T0200Z-210104T1500Z/ Coastal waters from Cascade Head to Florence OR out 10 NM- Waters from Cascade Head to Florence OR from 10 to 60 NM- 119 AM PST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST MONDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 45 kt and seas 17 to 21 feet at 18 seconds expected. For the Small Craft Advisory, southwest winds 5 to 15 kt and seas 18 to 20 feet at 16 seconds. * WHERE...Coastal waters from Cascade Head to Florence OR out 60 NM. * WHEN...Gale Warning, from 6 PM this evening to 7 AM PST Monday. Small Craft Advisory, until 6 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ250-270-032230- /O.EXT.KPQR.SC.Y.0002.000000T0000Z-210104T0400Z/ /O.NEW.KPQR.GL.W.0002.210104T0400Z-210104T1200Z/ Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM- Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM- 119 AM PST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST MONDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 45 kt and seas 17 to 22 feet at 18 seconds expected. For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 18 to 21 feet at 18 seconds. * WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head OR out 60 NM. * WHEN...Gale Warning, from 8 PM this evening to 4 AM PST Monday. Small Craft Advisory, until 8 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ210-032230- /O.EXT.KPQR.SC.Y.0210.000000T0000Z-210104T1400Z/ Columbia River Bar- 119 AM PST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Rough bar conditions expected. - GENERAL SEAS...Seas around 18 ft. - FIRST EBB...around 730 AM Sunday. Seas to 21 ft with breakers. - SECOND EBB...Around 730 PM Sunday. Seas near 20 ft with breakers. * WHERE...In the Main Channel of the Columbia River Bar. * WHEN...Until 6 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/portland
440
WHUS76 KPQR 031018
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
218 AM PST Sun Jan 3 2021
PZZ250-270-032330-
/O.CON.KPQR.SC.Y.0002.000000T0000Z-210104T0400Z/
/O.CON.KPQR.GL.W.0002.210104T0400Z-210104T1200Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
218 AM PST Sun Jan 3 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
PST MONDAY...
* WHAT...For the Gale Warning, south winds 30 to 40 kt with
gusts up to 45 kt and seas 16 to 21 feet at 18 seconds
expected. For the Small Craft Advisory, south winds 10 to 20
kt with gusts up to 25 kt and seas 17 to 22 feet at 18 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Gale Warning, from 8 PM this evening to 4 AM PST
Monday. Small Craft Advisory, until 8 PM PST this evening.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ255-275-032330-
/O.CON.KPQR.SC.Y.0002.000000T0000Z-210104T0200Z/
/O.CON.KPQR.GL.W.0002.210104T0200Z-210104T1500Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
218 AM PST Sun Jan 3 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
PST MONDAY...
* WHAT...For the Gale Warning, south winds 30 to 40 kt with
gusts up to 45 kt and seas 18 to 22 feet at 18 seconds
expected. For the Small Craft Advisory, south winds 5 to 15 kt
and seas 19 to 21 feet at 16 seconds.
* WHERE...Waters from Cascade Head to Florence OR from 10 to 60
NM and Coastal waters from Cascade Head to Florence OR out 10
NM.
* WHEN...Gale Warning, from 6 PM this evening to 7 AM PST
Monday. Small Craft Advisory, until 6 PM PST this evening.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-032330-
/O.CON.KPQR.SC.Y.0210.000000T0000Z-210104T1400Z/
Columbia River Bar-
218 AM PST Sun Jan 3 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...Seas around 18 ft.
- FIRST EBB...around 730 AM Sunday. Seas to 21 ft with
breakers.
- SECOND EBB...Around 730 PM Sunday. Seas near 20 ft with
breakers.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 6 AM PST Monday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland838 WHUS76 KPQR 032236 MWWPQR URGENT - MARINE WEATHER MESSAGE National Weather Service Portland OR 236 PM PST Sun Jan 3 2021 PZZ250-270-041145- /O.CON.KPQR.SC.Y.0002.000000T0000Z-210104T0400Z/ /O.CON.KPQR.GL.W.0002.210104T0400Z-210104T1200Z/ Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM- Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM- 236 PM PST Sun Jan 3 2021 ....SMALL CRAFT ADVISORY UNTIL 8 PM THIS EVENING... ...GALE WARNING FROM 8 PM THIS EVENING TO 4 AM MONDAY... * WHAT...South winds 20 to 25 kt will increase this evening, becoming South 30 to 40 kt, with gusts up to 45 kt. Seas of 18 to 22 feet expected, with dominant period around 16 seconds. * WHERE...All coastal waters. * WHEN...tonight through 4 am Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force winds will increase across the coastal waters to west of Cascade by 8 pm, with those gusty winds spreading northward through 10 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ255-275-041145- /O.CON.KPQR.SC.Y.0002.000000T0000Z-210104T0200Z/ /O.CON.KPQR.GL.W.0002.210104T0200Z-210104T1500Z/ Coastal waters from Cascade Head to Florence OR out 10 NM- Waters from Cascade Head to Florence OR from 10 to 60 NM- 236 PM PST Sun Jan 3 2021 ....SMALL CRAFT ADVISORY UNTIL 6 PM THIS EVENING... ...GALE WARNING FROM 6 PM THIS EVENING TO 7 AM MONDAY... * WHAT...South winds 20 to 25 kt will increase this evening, becoming South 30 to 40 kt, with gusts up to 45 kt. Seas of 18 to 22 feet expected, with dominant period around 16 seconds. * WHERE...All coastal waters. * WHEN...Gale Warning, this evening through 7 am Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force winds will increase across the coastal waters to west of Florence by 6 pm, with those gusty winds spreading northward through 8 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ210-041145- /O.EXT.KPQR.SC.Y.0210.000000T0000Z-210105T0800Z/ Columbia River Bar- 236 PM PST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY THROUGH MONDAY EVENING... * WHAT...Rough bar conditions expected. - GENERAL SEAS...Seas 19 to 21 ft Sunday evening through Monday morning, then easing back to 17 or 18 ft on Monday. - FIRST EBB...around 730 pm Sun. Seas near 22 ft with breakers. - SECOND EBB...around 830 am Mon. Seas near 22 ft with breakers. * WHERE...In the Main Channel of the Columbia River Bar. morning * WHEN...through Monday evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/portland
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 1:55 PM PST, 6 hours 54 minutes earlier.
Area forecast discussion, Jan 2, 1:55 PM PST, 6 hours 54 minutes before
Area Forecast Discussion
National Weather Service Portland OR
155 PM PST Sat Jan 2 2021
.SYNOPSIS...An active weather pattern will continue through at least
the middle of next week. A cold front moves onshore late this evening
with increasing rain and wind. Another system impacts the area Sunday
and Sunday night, followed by addtional weather systems through
mid-week. A brief break in the action is expected Wednesday night or
Thursday, but a return to wet conditions is likely Friday.
&&
.SHORT TERM...Tonight through Tuesday...Early afternoon GOES-17 water
vapor imagery revealed an upper level low pressure area just west of
Hadai Gwaii with an extensive moisture feed across the Pacific into
the Pacific Northwest fed by a strong west upper level jet.
Wind is the first weather concern. The 12Z 4km WRF-GFS has backed off
slightly regarding coastal wind. The 12Z run shows a swath of 50 kt
10m wind gusts along the coast 03Z Sun. By 06Z, this 50-kt core is
located from KTMK to K6S2. There is a dramatic wind shift associated
with the cold front immediately behind the south to southwesterly
wind core max. The current high wind warning timing for the coast
looks on track, but max wind gusts may end up a little lower than
forecast. The WRF-GFS and 19Z HRRR 80m wind product indicate 35-40 kt
gusts this evening through midnight for the Willamette Valley, mainly
south of KSLE. South to southwest wind ramps up in the north
Willamette Valley early this evening and gradually works south
through the remainder of the evening. The HRRR 80m wind gust product
and NBM wind gust forecast suggest 25-35 kt gusts for Clark County.
Will maintain the current advisory at this time. Wind speeds will
quickly drop off behind the cold front. Expect the cold front to
reach KAST around 06Z Sun, KPDX 09Z and KEUG 10Z to 111Z.
The other weather concern will be precipitation and potential hydro
issues. The ECMWF Precipitable water ensemble mean valid 00Z Sun
shows 1.0 to 1.2 inches. Combine this with 50-70 kt 850 mb southwest
flow into the Oregon Coast Range and southwest Washington Willapa
Hills and the result in impressive orographic lift. Per WPC Mesoscale
Precip Discussion, rainfall rates up to 0.5 inches per hour will be
possible on southwest-facing slopes in the higher terrain. In
addition, the GEFS ensemble mean Integrated Water Vapor Transport
(IVT) valid 06Z Sun shows a band of 500-700 kg/m/s directed into much
of the forecast area. The ECMWF IVT valid 06Z has slightly higher
values. Fortunately, this will be a fairly fast-moving cold front
such that these high rainfall rates should be short-lived. Rainfall
totals through early Sun morning will be on the order of 2 to 4
inches for the Oregon Coast Range, Willapa Hills and south Washington
Cascades. The expected QPF looks to be enough to result in minor
flooding on the Greys River. Thus, a flood watch has been issued.
Snow levels have risen to 5000 to 5500 feet early this afternoon per
the Astoria profiler. Snow levels are expected to lower to around
3000 feet overnight in the south Washington Cascades to near pass
level in the Lane County Cascades. However, the bulk of the
precipitation will have already occurred by the time snow levels
start falling. Expect total snowfall by Sun morning on the order of 6
to 12 inches above 5000 feet.
The cold front does not completely go away Sun. The remnants will
reside over southwest Oregon Sun morning and then transition to a
warm front Sun afternoon due to surface low development well
offshore. Rain will increase across the south part of the area late
Sun morning or early afternoon and then lift north. Another cold
front reaches the coast between 06Z and 12z Mon. The 12Z model runs
continue to struggle with the evolution and strength of the surface
low. The GFS has been insistent the past couple of runs developing a
compact sub-990 mb low pres center just west of Cape Arago 18Z Mon.
The NAM shows multiple low pres centers along the baroclinic
boundary, all of which are in the mid to upper 990s. The 12Z ECMWF
ensembles show a high variability regarding surface low placement and
strength. All of which leads to lower-than-average forecast
confidence. It appears a lull in the action occurs Mon night and most
of Tue, followed by another weather system nearing the coast late
Tue.
The long period (18-19 seconds) westerly swell is expected to build
early this morning then last into the afternoon before slowly losing
energy as the dominant wave period drops to 16 to 17 seconds. This
supports keeping the High Surf Advisory for today, and also brings
an enhanced threat of sneakers waves. Weishaar
.LONG TERM...Tuesday night through Saturday...The active weather
pattern continues Tue night and Wed as the 12z deterministic runs are
in general agreement showing another weather system moving through
the area. Some of the model details differ, with the GFS suggesting
another possible coastal wind event while the ECMWF has a much weaker
pressure gradient. The ECMWF MSLP ensemble mean valid 00Z Thu
indicates weak ridging over the area while the deterministic GFS
shows a 980 mb low center near KUIL. Favor the ECMWF ensembles, which
line up reasonably well with the total mean 500 mb cluster analysis.
There is moderate confidence that Wed night through Thu will be
rather quiet, but not confidence enough to go completely dry. Model
discrepencies become more pronounced Fri and Sat. The 12Z model runs
show another frontal system moving into the area Fri. However, the
ECMWF shows a wide range of surface low solutions. The 12Z GFS
solution would suggest another possible high-wind event for the
coast. All in all, rather wet and mild conditions look to persist
through the extended period. Weishaar
&&
.AVIATION...Conditions will get worse the rest of today as a
strong cold front approaches. Mix of MVFR and IFR along the
coast will persist, though cigs will lower a tad more. Southerly
winds will gust 40 to 50 kt, with strongest winds occurring
between 02Z and 07Z this evening. Cold front will push to Astoria
between 05Z and 06Z, then push gradually to the south to Newport
by 08Z. Winds will quickly ease behind the front, but MVFR CIGS
will persist rest of the night.
Farther inland, MVFR will dominate. Current VFR to south and east
of KMMV to KUAO line will gradually fall to MVFR by 02Z as rain
spreads farther southward. Will remain mostly MVFR overnight into
early Sun. Expect south winds gusting 25 to 35 kt at times for
most interior lowlands of Willamette Valley this evening, with
strongest winds between 03Z and 08Z. Also, expect southerly
gusts 40 to 45 kt over the higher ridges of Coast range and
Cascades through 08Z.
For detailed regional Pac NW weather information,
go online to: http://weather.gov/zse
KPDX AND APPROACHES...MVFR will persist tonight, with rain
through midnight. Will maintain breezy south winds, with gusts
20 to 30 kt at times through 08Z. Still think strongest of those
winds will be between 03Z and 07Z as cold front draws closer to
the region. Winds will ease quickly behind the front after
midnight. MVFR will persist through 14Z, with gradually
improvement to VFR with broken clouds Sun am. /Rockey
&&
.MARINE...Deep low pressure over the southeast Gulf of Alaska
will persist for next several days, maintaining rather active
weather on the coastal waters.
Strong cold front offshore will push to the Washington coast
later this evening. As of 2 pm, southerly winds gusting 35 to 45
kt on the coastal waters, with seas running 20 to 21 feet. As
the front draws bit closer, should see boost in the winds, as
gradients tighten and strong winds aloft arrive. Current
expectation of storm force winds looks reasonable, so no changes.
Gusts 45 to 50 kt this evening. Cold front will drop to Astoria
between 9 and 10 pm, pushing southward and reaching Newport
around midnight, and past Florence by 1 or 2 am. Winds will
ease quickly behind the front. Seas will stay at 20 to 25 ft
range this evening, peaking between 8 pm and midnight.
Afterwards, winds much less overnight, with seas subsiding.
But, still a lot of long period westerly swell offshore, so will
maintain seas at 17 to 20 ft overnight through next several days.
More tranquil later tonight and Sunday, as region sits between
fronts. Warm front to the south will lift back to the north later
Sun afternoon and Sun night, with another round of strong gales.
May have to watch this, as models suggest some potential of storm
force gusts Sun night, especially south of Cascade Head. No
headlines yet, as have enough with current weather, but overnight
shifts will likely issue new gales or storm watch for Sun night.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 4 AM PST Sunday for Northern
Oregon Cascades.
Winter Weather Advisory from 10 PM this evening to 10 AM PST
Sunday for Cascades in Lane County.
Wind Advisory until midnight PST tonight for Central Willamette
Valley-Greater Portland Metro Area-South Willamette Valley.
High Surf Advisory until 4 PM PST Sunday for Central Oregon
Coast-North Oregon Coast.
High Wind Warning until 1 AM PST Sunday for Central Oregon
Coast-North Oregon Coast.
WA...Winter Weather Advisory until midnight PST tonight for South
Washington Cascades.
Wind Advisory until midnight PST tonight for Greater Vancouver
Area.
High Wind Warning until 9 PM PST this evening for South
Washington Coast.
High Surf Advisory until 4 PM PST Sunday for South Washington
Coast.
PZ...Storm Warning from 6 PM this evening to 1 AM PST Sunday for
coastal waters from Cape Shoalwater WA to Florence OR out
60 NM.
Gale Warning until 6 PM PST this evening for coastal waters
from Cape Shoalwater WA to Florence OR out 60 NM.
Small Craft Advisory until midnight PST Sunday night for
Columbia River Bar.
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortlandIn the hours before
Local storm report, Jan 2, 6:18 PM PST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
618 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 4 NW LEES CAMP 45.63N 123.59W
01/02/2021 M1.81 INCH TILLAMOOK OR COCORAHS
TOTAL RAINFALL SINCE 7:55 AM ON 1/1/2021.
&&
TJKLocal storm report, Jan 2, 6:19 PM PST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
619 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 E MOHLER 45.70N 123.81W
01/02/2021 E1.12 INCH TILLAMOOK OR COCORAHS
RAINFALL SINCE 8 AM PST ON 1/1/2021.
&&
TJKLocal storm report, Jan 2, 6:21 PM PST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
621 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 SW SILETZ 44.71N 123.93W
01/02/2021 M1.33 INCH LINCOLN OR COCORAHS
RAINFALL SINCE 8 AM PST ON 1/1/2021.
&&
TJKLocal storm report, Jan 2, 6:35 PM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
635 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HEAVY RAIN 1 NW OYSTERVILLE 46.55N 124.04W
01/02/2021 M2.00 INCH PACIFIC WA PUBLIC
RAINFALL SO FAR SINCE MIDNIGHT ON 1/2/2021.
&&
TJKLocal storm report, Jan 2, 8:30 PM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
830 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HEAVY RAIN 3 E STELLA 46.20N 123.05W
01/02/2021 M1.14 INCH COWLITZ WA PUBLIC
RAINFALL SO FAR TODAY.
&&
TJKLocal storm report, Jan 2, 8:37 PM PST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
837 PM PST SAT JAN 2 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HEAVY RAIN GLENWOOD 45.65N 123.27W
01/02/2021 M2.21 INCH WASHINGTON OR PUBLIC
RAINFALL SO FAR TODAY.
&&
TJKThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 11:35 PM PST | River Flood Warning | PQR | Tillamook | 21 days |
| Jan 3, 12:54 AM PST | River Flood Warning | PQR | Clatsop, Tillamook | 4 hr |
| Jan 3, 1:19 AM PST | Gale Warning | PQR | 30 hr | |
| Jan 3, 12:37 PM PST | Winter Weather Advisory | PQR | 35 hr | |
| Jan 2, 11:35 PM PST | River Flood Warning | PQR | Pacific, Wahkiakum | 3 hr |
| Jan 3, 1:27 AM PST | River Flood Warning | PQR | Cowlitz | 19 hr |
| Jan 3, 3:49 AM PST | River Flood Warning | PQR | Pacific | 8 hr |
| Jan 3, 3:55 AM PST | Winter Storm Watch | PQR | 9 hr | |
| Jan 3, 12:37 PM PST | Winter Storm Warning | PQR | 35 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.